MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number CXA320005
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 11/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As it is unknown which device is directly implicated in this endoleak event, the following devices will also be included in this report: catalog #cxa360005/ serial:(b)(6)/ udi #(b)(4).H6: code c19-a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.As the device was not accessible, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.H6: code c20 ¿ the device was discarded at the facility, therefore, was not available for direct analysis by gore.As the device was discarded and was therefore, not available for engineering evaluation, a definitive root cause could not be determined for the reported issue.It should be noted that, per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to, endoleak, and surgical conversion.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2021, patient underwent an endovascular treatment for an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses at an outside facility (mt.Nittany medical center).On (b)(6) 2022, a reintervention was performed at the same facility for an assumed type 1a endoleak and three proximal aortic extender components were implanted (pla320400, cxa320005, cxa360005).The patient was transferred to upmc altoona medical center and all the devices were explanted on (b)(6) 2023 by dr.Al-khoury due to a continued type 1a endoleak.The patient had been having abdominal and back pain that got progressively worse over the past few days until it became unbearable.The explant procedure was well tolerated and without complication.
 
Additional Manufacturer Narrative
It should be noted that, per the gore® excluder® conformable aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to, endoleak, and surgical conversion.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16956994
Report Number3007284313-2023-02512
Device Sequence Number3466164
Product Code MIH
UDI-Device Identifier00733132650965
UDI-Public00733132650965
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberCXA320005
Device Catalogue NumberCXA320005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Supplement Date Received by Manufacturer05/18/2023
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight96 KG